# SDR HNAA2016060700167

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 39,246 hours, 35,539 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: RSE112115
- Condition: Burned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE W102-0268-16 IS BURNED BETWEEN PINS C2 RELAY K0058 AND C1 RELAY K1237 ON NR 3 PITOT.  STATIC HEATING SYS.  REPLACED WIRE W102-0268-16 BETWEEN PINS C2 RELAY K0058 AND C1 RELAY K1237 IAW WM 30-31-50 AND SWPM 20-21-00. USED PINS, PN M39029/92-536 IAW AD2007-04-03.  R & R RELAY K0058 AND K0058 RELAY BASE IAW AMM 20-13-02. NR 3 PITOT. STATIC HEATING OPS CHECKED GOOD IAW AMM 30-31-00.
